Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Vascular Dissection (3160)
Date of Event
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a right transcarotid artery revascularization (tcar) procedure, the 0.014" enroute guidewire prolapsed during advancement and caused a dissection.A third party angled catheter was used to advance the enroute guidewire to complete the procedure.Two unplanned additional stents were placed to cover the dissection.There were no further complications reported.